A heuristic model of the tromp (distribution) curve

Tamilmani, M. ; Kapur, P. C. (1986) A heuristic model of the tromp (distribution) curve International Journal of Mineral Processing, 18 (1-2). pp. 47-56. ISSN 0301-7516

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/030175...

Related URL: http://dx.doi.org/10.1016/0301-7516(86)90006-2


A five-parameter mathematical model for the Tromp curve has been derived by using heuristic arguments. It can be transformed into a four-parameter self-similar distribution or partition function for the generalized Tromp curves in a reduced specific gravity. The generalized model can be linearized for graphical curve fitting of data. For more accurate analysis, a nonlinear optimization technique is required. However, the structure of the proposed model facilitates the parameter search in four- or five-dimensional space. The model exhibits close fit to a variety of Tromp curve shapes based on plant data for various coal-cleaning equipment and permits explicit expressions for error area and probable error in terms of its parameters.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:17776
Deposited On:16 Nov 2010 12:42
Last Modified:04 Jun 2011 07:11

Repository Staff Only: item control page